Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 62 Number 5 (Oct 2010)

Looking for a printed back issue?
961   Multiplicative Isometries and Isometric Zero-Divisors
Aleman, Alexandru; Duren, Peter; Martín, María J.; Vukotić, Dragan
975   Revisiting Tietze-Nakajima: Local and Global Convexity for Maps
Bjorndahl, Christina; Karshon, Yael
994   Curvature Bounds for Surfaces in Hyperbolic 3-Manifolds
Breslin, William
1011   Functoriality of the Canonical Fractional Galois Ideal
Buckingham, Paul; Snaith, Victor
1037   Riemann Extensions of Torsion-Free Connections with Degenerate Ricci Tensor
Calviño-Louzao, E.; García-Río, E.; Vázquez-Lorenzo, R.
1058   On a Conjecture of S. Stahl
Chen, Yichao; Liu, Yanpei
1060   Heegner Points over Towers of Kummer Extensions
Darmon, Henri; Tian, Ye
1082   The Fundamental Group of $S^1$-manifolds
Godinho, Leonor; Sousa-Dias, M. E.
1099   Character Sums to Smooth Moduli are Small
Goldmakher, Leo
1116   Degenerate p-Laplacian Operators and Hardy Type Inequalities on H-Type Groups
Jin, Yongyang; Zhang, Genkai
1131   Moduli Spaces of Reflexive Sheaves of Rank 2
Kleppe, Jan O.
1155   Moments of the Critical Values of Families of Elliptic Curves, with Applications
Young, Matthew P.
1182   A Fractal Function Related to the John-Nirenberg Inequality for $Q_{\alpha}({\mathbb R^n})$
Yue, Hong

© Canadian Mathematical Society, 2015 :